Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Excessive sweating, menopause. Taking potassium supplements, wearing hormone patch. Causes for sweating?

I am 57 year old post menopausal woman with excessive sweating on moving around. I have had numerous blood work done to see if I have an underlying condition but none have been found. I have started wearing a hormone patch for about a week, I have been exercising for about 3 weeks. I understand you need to sweat when working out or working outside. But when you are inside a 70 degree building and possibly just standing talking or setting up a table at church and you start sweating profusely there is something else you need. I have started taking a potassium supplement , do you think that will help?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello mam I read your question and understood your problem. I think the reason for your symptoms is the menopause itself.... Actually menopause doesn't occur in single day or wk.
Its hormonal change which takes at least 6mo to max of 2 to 3 yrs. Sometimes it may stay for 8yrs also and you are also having hormonal patch which dec sweating of menopause...
It may be resolved with in a few days.
Thank u for asking in hcm. DR.TEJASWI
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor